# SDR UALA2010060301923

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 65,843 hours, 20,668 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Dislodged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L HAS ESCAPE ROPE HANGING OUT NEEDS TO BE RESECURED.  REINSTALLED GIRT BAR LANYARD & BUSTLE. ACCMP'D RII ON 4 LT LANYARD REPOSITIONING.
